# SDR QXEA0201682

- Difficulty date: October 12, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 870 hours, 667 cycles
- Engine: Ge CF348C1
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Condition: Gouged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TWO GOUGES IN FORWARD AIR FLOW PATH AROUND 713C LOOKING AFT OF NR 2 ENGINE. REPAIRED IAW TASK 70-42-00-350-002, SECTION 2, CHAPTER 70-42-00, PAGE 2 OF GE STANDARD PRACTICES.
